Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 147, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 29, 2016, 9:31 PM EDT for Johnston County, Wayne County, Wilson County, North Carolina. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2016, 9:31 PM EDT (01:31 UTC)
- Expired
- Jun 29, 2016, 10:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Johnston County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 56 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 9:36 PM EDT | TSTM WND DMG | 4 Se Micro, NC | TREES DOWN ON POWER LINES ALONG AYCOCK ROAD NEAR RAINS CROSSROADS ROAD. |
| Jun 29, 9:36 PM EDT | TSTM WND DMG | 4 Sse Micro, NC | TREES DOWN ON POWER LINES ALONG AYCOCK ROAD NEAR RAINS CROSSROADS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 1.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 998 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
034
WUUS52 KRAH 300131
SVRRAH
NCC101-191-195-300230-
/O.NEW.KRAH.SV.W.0147.160630T0131Z-160630T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
931 PM EDT WED JUN 29 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN WAYNE COUNTY IN CENTRAL NORTH CAROLINA...
EAST CENTRAL JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
SOUTHERN WILSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1030 PM EDT
* AT 930 PM EDT...A SEVERE THUNDERSTORM LOCATED JUST NORTHWEST OF
GOLDSBORO...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...FREMONT...WALNUT CREEK...MICRO...SELMA...PINE LEVEL...
KENLY...PRINCETON...LUCAMA AND STANTONSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3557 7782 3543 7783 3540 7780 3539 7780
3531 7787 3543 7837 3568 7815 3564 7772
TIME...MOT...LOC 0130Z 294DEG 20KT 3543 7810
HAIL...1.00IN
WIND...60MPH
$$
PWB2 follow-up statements
941
WWUS52 KRAH 300209
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1009 PM EDT WED JUN 29 2016
NCC195-300218-
/O.CAN.KRAH.SV.W.0147.000000T0000Z-160630T0230Z/
WILSON NC-
1009 PM EDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WILSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3557 7782 3543 7783 3540 7780 3539 7780
3531 7787 3541 7827 3558 7811 3558 7786
TIME...MOT...LOC 0208Z 294DEG 20KT 3534 7786
$$
NCC101-191-300230-
/O.CON.KRAH.SV.W.0147.000000T0000Z-160630T0230Z/
WAYNE NC-JOHNSTON NC-
1009 PM EDT WED JUN 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHEASTERN WAYNE AND EAST CENTRAL JOHNSTON COUNTIES...
AT 1008 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
GOLDSBORO... MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT WIND DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...FREMONT...WALNUT
CREEK...PRINCETON...PIKEVILLE...EUREKA...
NAHUNTA AND ELROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3557 7782 3543 7783 3540 7780 3539 7780
3531 7787 3541 7827 3558 7811 3558 7786
TIME...MOT...LOC 0208Z 294DEG 20KT 3534 7786
HAIL...1.00IN
WIND...60MPH
$$
PWB767
WWUS52 KRAH 300224
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1024 PM EDT WED JUN 29 2016
NCC101-191-300234-
/O.EXP.KRAH.SV.W.0147.000000T0000Z-160630T0230Z/
WAYNE NC-JOHNSTON NC-
1024 PM EDT WED JUN 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE AND EAST
CENTRAL JOHNSTON COUNTIES WILL EXPIRE AT 1030 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3557 7782 3543 7783 3540 7780 3539 7780
3531 7787 3541 7827 3558 7811 3558 7786
TIME...MOT...LOC 0218Z 294DEG 20KT 3534 7786
$$
PWBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 5:46 PM EDT, 3 hours 45 minutes earlier.
Area forecast discussion, Jun 29, 5:46 PM EDT, 3 hours 45 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 546 PM EDT WED JUN 29 2016 .SYNOPSIS... A weak front will stall over the Carolinas today and will linger over the area through the weekend. && .NEAR TERM /THROUGH TONIGHT/... As of 230 PM Wednesday... Still anticipate the best coverage of convection over the western CWA over the next several hours, with a gradual translation further into the CWA into the evening. The frontal zone holding SW to NE across NC should remain largely in place tonight, while in the mid levels, the weak positively tilted shear axis will hold from SE LA northeastward through eastern NC, while a weak wave tracks through the OH valley and across WV/VA, brushing our northern border overnight, supported by a pocket of decent upper divergence. Plenty of convective cumulus has already developed along/NW of the Highway 1 corridor, with showers and a few storms forming over the higher terrain. This is in line with earlier guidance from the WRF-NMM and NCAR ensemble neighborhood probabilities, which show this activity growing upscale and sliding eastward into the Piedmont and adjacent Sandhills over the next several hours, potentially congealing into a rather large storm cluster over the central CWA this evening. The convection-allowing models do differ quite a bit with placement as we get through the evening and early overnight hours, likely due in part to differences in initialization and a fairly slow cell motion, particularly across the southern half of the CWA where deep layer bulk shear is projected to decrease to under 25 kts tonight. If individual storm cells do merge with slow movement and improving PW above 1.5", some locally heavy rain is possible. Mid layer lapse rates are currently under 6 C/km but should be increasing slightly tonight as the wave passes to our north, although by that time the low level lapse rates will be starting to decrease in response to nocturnal cooling. PW will also be slowly increasing but not reaching a peak until late. So we should still see precip diminish in coverage and intensity late tonight. Will start with 20-50% pop through mid evening, highest west, trending slowly down to slight chance mainly north half late. Lows in the mid 60s to around 70.-GIH && .SHORT TERM /Thursday through Thursday night/... As of 245 PM Wednesday... PW will continue to increase and hold above normal through Thu with the 850-700 mb flow strengthening from the SW. Two very weak mid level shear axes will sit over the region, one holding across eastern NC and another along the Appalachians, with broad weak shortwave energy moving from OH into the Northeast states. The surface frontal zone will hold across NC early in the day but be pushed to the NW toward the mountains in a more diffuse state, as ridging slowly builds off the SE coast. The GFS shows MUCAPE peaking Thu afternoon at 1200-1500 J/kg with deep layer bulk shear of 25-30 kts, and given that there should be fairly low coverage of any fog or stratus in the morning with little in the way of mid/high level convective debris clouds to hinder heating, these CAPE values appear achievable, and a few strong storms are possible, particularly if mid level lapse rates can get above 6 C/km. Will top out pops at 40- 50%, with no area seemingly preferred over another with respect to coverage. Will trend down to slight chances late but the high PW will necessitate leaving in a low pop through Thu night. Highs Thu 85-91 and lows Thu night around 70. -GIH && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... As of 300 PM Wednesday... Friday through Sunday: The best word to describe the long term forecast is redundant, and perhaps not in a good way. The global models are showing a very unsettled pattern through the end of the forecast period with several forcing mechanisms moving through the area that could signify a fairly wet and stormy holiday weekend. That is the bad news. The good news is that most of the activity we see should be convective in nature and not like the continuous stratiform rain we saw yesterday. What this means is that while the forecast may call for thunderstorms every day, they most likely will not be occurring all day and not everyone will experience thunder every day. That being said, your chances of experiencing a thunderstorm or periods of rain at some point during the holiday weekend is quite high and contingency plans are encouraged in case your area receives more than its fair share of storms this weekend. To break down the science a little better as to what is causing this, we start on Friday with a frontal system and eastern CONUS trough extending southward from a low pressure system over Ontario and Quebec. Once this moves through on Friday evening, surface high pressure over the southwest Atlantic will cause the front to orientate in a more west to east direction and the high will also keep it from advancing further south. Therefore the front will stall out over our area while upper level flow becomes more zonal, allowing short waves to travel along the frontal boundary and kick of convection through the weekend. Therefore, training storms with heavy rain could translate into a flash flooding threat. High temperatures will be near 90 each day with a few degrees cooler on Sunday. Lows in the upper 60s to low 70s. Monday through Wednesday: Beginning on the 4th itself and moving through the rest of the week, the major player will be a new low that is progged to move through the Ohio Valley and across the mid- Atlantic states before moving out to sea. This may help to shift the area of greatest convection to the northern areas of the CWA. Models have yet to agree on the strength of this feature with the GFS developing it significantly more than the European. This also helps to develop a low amplitude trough in the upper levels that kicks off more convection in the GFS than the European solution. Either way, chances for convection will continue through the middle of next week. With little change in airmass it is no surprise that temperatures will remain in the upper 80s to low 90s through the period with lows near 70 degrees. Looking beyond the long term, there may be some indication of a bit of drying so there is hope, but confidence in that hope is very low at this time. && .AVIATION /00Z Thursday through Monday/... As of 545 PM Wednesday... 24-hr TAF Period: Sub-VFR conditions associated with scattered showers and thunderstorms are likely at the INT/GSO terminals through 00Z this evening, and possible at eastern terminals through 02Z this evening. Some potential for sub-VFR fog/ceilings will persist at eastern terminals early Thu morning, though confidence is too low to warrant mention at this time. Otherwise, expect VFR conditions to prevail until the end of the TAF period (mid/late Thu afternoon) when scattered convection will be possible at all terminals. Looking ahead: Expect a similar pattern to persist through the remainder of the week into the weekend. -Vincent && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...CBL NEAR TERM...Hartfield SHORT TERM...Hartfield LONG TERM...Ellis AVIATION...Vincent
Hazardous weather outlook, Jun 29, 2:59 PM EDT, 6 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 259 PM EDT WED JUN 29 2016 NCZ007>011-021>028-038>043-073>078-083>086-088-089-301100- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 259 PM EDT WED JUN 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A FEW STRONG STORMS ARE POSSIBLE THURSDAY AFTERNOON AND EVENING. THESE STORMS MAY PRODUCE STRONG WIND GUSTS... HAIL... AND LOCALLY HEAVY DOWNPOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 29, 8:09 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
809 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM TSTM WND GST RDU INTERNATIONAL AIRPO 35.88N 78.79W
06/29/2016 M55 MPH WAKE NC ASOS
RDU INTL AIRPORT REPORTED A PEAK WIND GUST OF 55 MPH AT
754 PM.
&&
EVENT NUMBER RAH1600613
VINCENTLocal storm report, Jun 29, 8:11 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
811 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TSTM WND GST RDU INTERNATIONAL AIRPO 35.88N 78.79W
06/29/2016 M47 MPH WAKE NC ASOS
RDU INTL AIRPORT REPORTED A WIND GUST OF 47 MPH AT 806
PM EDT.
&&
EVENT NUMBER RAH1600614
VINCENTLocal storm report, Jun 29, 8:13 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
813 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST ANSON COUNTY APT 35.02N 80.08W
06/29/2016 M45 MPH ANSON NC AWOS
KAFP REPORTED A WIND GUST OF 45 MPH AT 755 PM EDT.
&&
EVENT NUMBER RAH1600615
VINCENTSpecial weather statement, Jun 29, 8:18 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
818 PM EDT WED JUN 29 2016
NCZ042-077-089-300100-
JOHNSTON NC-HARNETT NC-SAMPSON NC-
818 PM EDT WED JUN 29 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHERN JOHNSTON...
EASTERN HARNETT AND NORTHWESTERN SAMPSON COUNTIES UNTIL 900 PM EDT...
AT 818 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUNN...OR 10 MILES EAST OF LILLINGTON...
MOVING SOUTHEAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LILLINGTON...DUNN...ANGIER...BENSON...ERWIN...COATS...FOUR OAKS...
NEWTON GROVE...BUIES CREEK AND SPIVEY'S CORNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3521 7863 3523 7862 3525 7862 3525 7869
3537 7887 3552 7874 3539 7820 3532 7826
3531 7829 3528 7830 3510 7846
TIME...MOT...LOC 0018Z 297DEG 23KT 3538 7864
VINCENTSpecial weather statement, Jun 29, 8:27 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
827 PM EDT WED JUN 29 2016
NCZ078-300115-
WAYNE NC-
827 PM EDT WED JUN 29 2016
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN WAYNE
COUNTY UNTIL 915 PM EDT...
AT 827 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FREMONT...OR NEAR GOLDSBORO...MOVING
NORTHEAST AT 15 MPH.
PEA TO DIME SIZE HAIL AND WIND GUSTS AS HIGH AS 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...FREMONT...PIKEVILLE...EUREKA AND NAHUNTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 50
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
&&
LAT...LON 3535 7805 3547 7813 3559 7806 3560 7805
3559 7800 3559 7782 3543 7783 3542 7782
TIME...MOT...LOC 0027Z 242DEG 14KT 3547 7802
VINCENTLocal storm report, Jun 29, 9:06 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
906 PM EDT WED JUN 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM TSTM WND DMG 3 NNW BETHESDA 35.99N 78.86W
06/29/2016 DURHAM NC AMATEUR RADIO
TREES AND POWERLINES DOWN AT HWY 70 AND HOLLOWAY ST
BLOCKING THE INTERSECTION.
&&
EVENT NUMBER RAH1600616
KCThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 8:07 PM EDT | Special Weather Statement | RAH | Anson, Richmond, Scotland | 53 min |
| Jun 29, 8:18 PM EDT | Special Weather Statement | RAH | Johnston | 42 min |
| Jun 29, 8:22 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Lee | 38 min |
| Jun 29, 8:27 PM EDT | Special Weather Statement | RAH | Wayne | 48 min |
| Jun 29, 8:48 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wake | 57 min |
| Jun 30, 6:19 PM EDT | Special Weather Statement | RAH | Hoke | 41 min |
| Jun 30, 6:40 PM EDT | Special Weather Statement | RAH | Moore | 50 min |
| Jun 30, 7:11 PM EDT | Special Weather Statement | RAH | Cumberland | 49 min |
| Jun 30, 7:34 PM EDT | Special Weather Statement | RAH | Sampson | 41 min |
| Jun 30, 7:47 PM EDT | Special Weather Statement | RAH | Richmond, Scotland | 43 min |
| Jun 30, 7:57 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 48 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.